JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ERRATUM TO "ON LORENTZIAN QUASI-EINSTEIN MANIFOLDS, J. KOREAN MATH. SOC. 48 (2011), NO. 4, PP. 669-689"
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ERRATUM TO "ON LORENTZIAN QUASI-EINSTEIN MANIFOLDS, J. KOREAN MATH. SOC. 48 (2011), NO. 4, PP. 669-689"
Shaikh, Absos Ali; Kim, Young-Ho; Hui, Shyamal Kumar;
  PDF(new window)
 Keywords
quasi-Einstein manifold;Lorentzian quasi-Einstein manifold;
 Language
English
 Cited by
 References
1.
U. C. De and B. K. De, On quasi Einstein manifolds, Commun. Korean Math. Soc. 23 (2008), no. 3, 413-420. crossref(new window)

2.
R. Deszcz and M. Hotlos, On hypersurfaces with type number two in space forms, Annales Univ. Sci. Budapest. Eotvos Sect. Math. 46 (2003), 19-34.

3.
R. Deszcz, L. Verstraelen, and S. Yaprak, Pseudosymmetric hypersurfaces in 4-dimensional spaces of constant curvature, Bull. Inst. Math. Acad. Sinica 22 (1994), no. 2, 167-179.